A Cheeger inequality of a distance regular graph using Green's function

Gil Chun Kim, Yoonjin Lee

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We give a Cheeger inequality of distance regular graphs in terms of the smallest positive eigenvalue of the Laplacian and a value αd which is defined using q-numbers. We can approximate αd with arbitrarily small positive error β. The method is to use a Green's function, which is the inverse of the β-Laplacian.

Original languageEnglish
Pages (from-to)2337-2347
Number of pages11
JournalDiscrete Mathematics
Issue number20
StatePublished - 2013

Bibliographical note

Funding Information:
The second author was supported by Priority Research Centers Program through the NRF funded by the Ministry of Education, Science and Technology ( 2009-0093827 ) and by the NRF grant funded by the Korea government (MEST) ( 2012-0005432 ).


  • Cheeger constant
  • Cheeger inequality
  • Distance regular graph
  • Green's function
  • Laplacian
  • P-polynomial scheme


Dive into the research topics of 'A Cheeger inequality of a distance regular graph using Green's function'. Together they form a unique fingerprint.

Cite this